# SDR UALA2010021500580

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 42,765 hours, 5,557 cycles
- Engine: Pwa PW4090
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Controller
- Part number: S351W200100
- Part serial: 30
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FOUND APU CONTROLLER FAULT.  REPLACED APU CONTROLLER, ACP OP CHKS, NO DEFECTS. STATUS MSG CLEARED.
